# SDR DHL2004873508

- Difficulty date: November 6, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U503
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SPLICE FITTING CRACKED 1.000, STA 1050.000 L-31L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-1-0 PG 1.  REMOVED CRACKED SPLICE FITTING IAW DC8 SRM 51-1-20D PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-20D PG 9.
